| Catalog Number |
367862 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported prior to using bd vacutainer® k2 edta (k2e) plus blood collection tubes, there were unspecified number of hemogard closures with a sharp burr on the cap.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
Investigation summary: bd received one photo for investigation.A visual examination of the photo revealed a gate stub on the hemogard closure, with a piece of plastic protruding from the gate.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: molding defect.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description